# SDR DALA12016253248

- Difficulty date: December 12, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 60,655 hours, 26,962 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND ESCAPE PATH LIGHT AT SEAT 13C, INOPERATIVE.   FOUND BAD CONNECTOR AT FLOOR.  SECURED AND FUNCTIONAL CHECK WAS GOOD.
